# SDR 96ZZZX3882

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D16
- Condition: Failed
- Location: Armature
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASHER WORN THROUGH RESULTING IN ARMATURE SHAFT BEING CUT AND SHEARED OFF, RESULTING IN COMPLETE LOSS OF FUEL PRESSURE AND FLOW.
